I've given birth to my daughter 12 days ago and am currently breastfeeding. I was taking 100mg of azathioprine during pregnancy and this has now been reduced to 50mg of azathioprine. I'm taking this medication due to auto-immune hepatitis. My pediatrician has recommended that I discontinue breastfeeding due to the risks of the drug. I'm looking for advice to decide whether this is the best cause of action?
- Azathioprine Information for Consumers
- Azathioprine Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Azathioprine (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
two years ago i had no cateracts now I do the eye doctor says its probably from my medications.
2 answers • 12 Aug 2010
I have had haemoltytic aneamia for two years now and am taking a small dose of steroids and also azathioprine 200mg a day. I have white hard skin ...
0 answers • 31 Mar 2013
Can Azathioprine 50mg suppress toxins in the body? Like I was on a certain drug before this and now?
... not, and the drug that I was on shows up in my urine well after stop usage. I use Azathioprine 50mg for liver complications and when I see my ...
1 answer • 24 Aug 2013
I have chrohns disease since 2001 been on azathioprine since 2006.
1 answer • 3 Jan 2014
Hi, in the mean time, I'm taking Viread as a treatment to my Hep B infection and I'm pregnant. So far, everything are fine with my baby. My ...
1 answer • 12 Mar 2014